BibTeX record journals/sac/AlquierFEB16

download as .bib file

@article{DBLP:journals/sac/AlquierFEB16,
  author    = {Pierre Alquier and
               Nial Friel and
               Richard G. Everitt and
               Aidan Boland},
  title     = {Noisy Monte Carlo: convergence of Markov chains with approximate transition
               kernels},
  journal   = {Statistics and Computing},
  volume    = {26},
  number    = {1-2},
  pages     = {29--47},
  year      = {2016},
  url       = {https://doi.org/10.1007/s11222-014-9521-x},
  doi       = {10.1007/s11222-014-9521-x},
  timestamp = {Wed, 14 Jun 2017 20:33:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/sac/AlquierFEB16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier